Frontiers of Mathematics in China

, Volume 5, Issue 3, pp 531–539

Weighted Hardy operators and commutators on Morrey spaces

Research Article

DOI: 10.1007/s11464-010-0015-7

Cite this article as:
Fu, Z. & Lu, S. Front. Math. China (2010) 5: 531. doi:10.1007/s11464-010-0015-7


The operator norms of weighted Hardy operators on Morrey spaces are worked out. The other purpose of this paper is to establish a sufficient and necessary condition on weight functions which ensures the boundedness of the commutators of weighted Hardy operators (with symbols in BMO(ℝn)) on Morrey spaces.


Weighted Hardy operatorBMOcommutatorMorrey space



Copyright information

© Higher Education Press and Springer-Verlag Berlin Heidelberg 2010

Authors and Affiliations

  1. 1.Department of MathematicsLinyi Normal UniversityLinyiChina
  2. 2.School of Mathematical SciencesBeijing Normal UniversityBeijingChina